`a`
Related Articles
1

Nodal solutions for the Robin $p$-Laplacian plus an indefinite potential and a general reaction term

Communications on Pure and Applied Analysis  Volume 17, Issue 1, Pages : 231 - 241, 2017

Nikolaos S. Papageorgiou - (email), Vicenţiu D. Rădulescu - (email), Dušan D. Repovš - (email)

 Abstract       References       Full Text      Related Articles

2

On the existence of weak solutions of an unsteady $p$-Laplace thermistor system with strictly monotone electrical conductivities

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 837 - 852, 2017

Joachim Naumann - (email)

 Abstract       References       Full Text      Related Articles

3

Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 77 - 103, 2016

Kun Cheng - (email), Yinbin Deng - (email)

 Abstract       References       Full Text      Related Articles

4

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6133 - 6166, 2016

Genni Fragnelli - (email), Dimitri Mugnai - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

5

Bifurcation and one-sign solutions of the $p$-Laplacian involving a nonlinearity with zeros

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5323 - 5345, 2016

Guowei Dai - (email)

 Abstract       References       Full Text      Related Articles

6

$1$-dimensional Harnack estimates

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 3, Pages : 675 - 685, 2016

Fatma Gamze Düzgün - (email), Ugo Gianazza - (email), Vincenzo Vespri - (email)

 Abstract       References       Full Text      Related Articles

7

On Compactness Conditions for the $p$-Laplacian

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 715 - 726, 2016

Pavel Jirásek - (email)

 Abstract       References       Full Text      Related Articles

8

Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2487 - 2508, 2015

Yinbin Deng - (email), Yi Li - (email), Xiujuan Yan - (email)

 Abstract       References       Full Text      Related Articles

9

Nonlinear Neumann problems with indefinite potential and concave terms

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2561 - 2616, 2015

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

10

Phragmén--Lindelöf theorem for infinity harmonic functions

Communications on Pure and Applied Analysis  Volume 14, Issue 1, Pages : 127 - 132, 2014

Seppo Granlund - (email), Niko Marola - (email)

 Abstract       References       Full Text      Related Articles

11

The basis property of generalized Jacobian elliptic functions

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2675 - 2692, 2014

Shingo Takeuchi - (email)

 Abstract       References       Full Text      Related Articles

12

Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1801 - 1814, 2014

Bo You - (email), Yanren Hou - (email), Fang Li - (email), Jinping Jiang - (email)

 Abstract       References       Full Text      Related Articles

13

Multiple solutions for a class of nonlinear Neumann eigenvalue problems

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1491 - 1512, 2014

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

14

Solvability of $p$-Laplacian parabolic logistic equations with constraints coupled with Navier-Stokes equations in 2D domains

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 191 - 206, 2014

Yutaka Tsuzuki - (email)

 Abstract       References       Full Text      Related Articles

15

Attractors for weakly damped beam equations with $p$-Laplacian

DCDS Supplements  Volume 2013, Issue special, Pages : 525 - 534, 2013

T. F. Ma - (email), M. L. Pelicer - (email)

 Abstract       References       Full Text      Related Articles      

16

On singular limit of a nonlinear $p$-order equation related to Cahn-Hilliard and Allen-Cahn evolutions

Evolution Equations and Control Theory  Volume 2, Issue 3, Pages : 517 - 530, 2013

Cristina Pocci - (email)

 Abstract       References       Full Text      Related Articles

17

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2889 - 2922, 2013

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

18

Classification of bifurcation diagrams of a $P$-Laplacian nonpositone problem

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2297 - 2318, 2013

Po-Chun Huang - (email), Shin-Hwa Wang - (email), Tzung-Shin Yeh - (email)

 Abstract       References       Full Text      Related Articles

19

A class of singular first order differential equations with applications in reaction-diffusion

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 173 - 191, 2012

Ricardo Enguiça - (email), Andrea Gavioli - (email), Luís Sanchez - (email)

 Abstract       References       Full Text      Related Articles

20

Multiplicity results for a class of elliptic problems with nonlinear boundary condition

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 785 - 802, 2012

Patrick Winkert - (email)

 Abstract       References       Full Text      Related Articles

21

Positive solutions to a Dirichlet problem with $p$-Laplacian and concave-convex nonlinearity depending on a parameter

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 815 - 829, 2012

Salvatore A. Marano - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

22

Perturbed elliptic equations with oscillatory nonlinearities

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3567 - 3585, 2012

Zuji Guo - (email), Zhaoli Liu - (email)

 Abstract       References       Full Text      Related Articles

23

Well-posedness and stabilization of an Euler-Bernoulli equation with a localized nonlinear dissipation involving the $p$-Laplacian

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2315 - 2337, 2012

Louis Tebou - (email)

 Abstract       References       Full Text      Related Articles

24

Multiple solutions to a Neumann problem with equi-diffusive reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 765 - 777, 2011

Giuseppina D’Aguì - (email), Salvatore A. Marano - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

25

Positive solutions and bifurcation phenomena for nonlinear elliptic equations of logistic type: The superdiffusive case

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1507 - 1527, 2010

Michael E. Filippakis - (email), Donal O'Regan - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

26

Existence of nodal solutions of multi-point boundary value problems

DCDS Supplements  Volume 2009, Issue Special, Pages : 457 - 465, 2009

Lingju Kong - (email), Qingkai Kong - (email)

 Abstract       Full Text      Related Articles      

27

Existence of five nonzero solutions with exact sign for a $p$-Laplacian equation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 405 - 440, 2009

Michael Filippakis - (email), Alexandru Kristály - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

28

Nodal solutions to critical growth elliptic problems under Steklov boundary conditions

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 533 - 557, 2008

Elvise Berchio - (email), Filippo Gazzola - (email), Dario Pierotti - (email)

 Abstract       Full Text      Related Articles

29

Generalizations of logarithmic Sobolev inequalities

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 329 - 338, 2008

Jochen Merker - (email)

 Abstract       Full Text      Related Articles

30

Multiple bubbling for the exponential nonlinearity in the slightly supercritical case

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 463 - 482, 2006

Manuel del Pino - (email), Jean Dolbeault - (email), Monica Musso - (email)

 Abstract       Full Text      Related Articles